# SDR 20010425CW009

- Difficulty date: April 2, 2001
- Submitted: April 25, 2001
- Operation: General aviation
- Aircraft: N6623Z
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0240
- Engine: Lyc O360*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pivot
- Part number: 24411003
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PIVOTS WERE FOUND CRACKED.  THE RIGHT PIVOT WAS NOT ONLY CRACKED BUT SHOWED SIGNS THAT THE SPLINNED END WAS STARTING TO TWIST OFF.  BOTH PIVOTS CRACKS WERE VISABLE WITH THE NAKED EYE, AND NEITHER LEAKED BRAKE FLUID THROUGH THE CRACKS AND INTO THE ACTUATOR.  BOTH PIVOTS WERE ALSO THE OLDER ORIGINAL STYLE.
